# SDR SWAA2018070223256

- Difficulty date: June 30, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 8,528 hours, 3,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR EXIT SIGN LENS LOOSE.  REINSTALLED LENS PER SIP.
